Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 68, Number 1

All articles in this issue are freely accessible.

Some properties of free groups
Herbert Federer and Bjarni Jónsson.
Trans. Amer. Math. Soc. 68 (1950), 1-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032643
A theorem of the Hahn-Banach type for linear transformations
Leopoldo Nachbin.
Trans. Amer. Math. Soc. 68 (1950), 28-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032932
On the behaviour of harmonic functions at the boundary
A. P. Calderón.
Trans. Amer. Math. Soc. 68 (1950), 47-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032863
On a theorem of Marcinkiewicz and Zygmund
A. P. Calderón.
Trans. Amer. Math. Soc. 68 (1950), 55-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032864
Topological representation of algebras. II
Irving Kaplansky.
Trans. Amer. Math. Soc. 68 (1950), 62-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032612
Integration in noncommutative systems
Frank M. Stewart.
Trans. Amer. Math. Soc. 68 (1950), 76-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033872
The existence of mulitple solutions of elliptic differential equations
Jane Cronin.
Trans. Amer. Math. Soc. 68 (1950), 105-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032891
On a class of nonlinear difference equations in the complex domain
Walter Strodt.
Trans. Amer. Math. Soc. 68 (1950), 132-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0032909